# SDR ABXA020308

- Difficulty date: November 12, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 84,826 hours, 27,043 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 5641031537ABX1
- Part serial: 016
- Condition: Defective
- Location: Cockpit
- Part time: 584 hours, 372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SEAT SLIPPED BACKWARDS TWICE. FORE AND AFT POSITION. PIN DID NOT DROP IN PLACE. MUST ENSURE SEAT IS LOCKED. REPLACED FIRST OFFICER'S SEAT IAW DC-8 AMM 25-11-01-2.
